MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 TRI-LOCK BPS SZ 0 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 TRI-LOCK BPS SZ 0 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Test Result (2695); Not Applicable (3189)
Date of Event 10/10/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reporter is an attorney.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reason for original complaint-patient was revised to address infection.Pfs and medical records received.Pfs and medical records reviewed for mdr reportability.Pfs reported vomiting, flu-like symptoms, fever, severe pain, body aches, right hip infection, left hip effected mobility with sharp pains and soreness, fluid found in left hip, discomfort, unable to sit or stand for long periods of time, unable to exercise and do strenuous activities.Revision surgical report noted increased temperature and positive aspiration as reasons for revision.Ppf and sticker sheets received.In addition to what were previously alleged, ppf alleges pseudotumor, infection and metal wear/metallosis.Doi: (b)(6) 2010 - dor: (b)(6) 2012; (right hip).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 0 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7790790
Report Number1818910-2018-66942
Device Sequence Number19129718
Product Code KWA
UDI-Device Identifier10603295000716
UDI-Public10603295000716
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Catalogue Number101204005
Device Lot NumberEX8DN1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight31